# SDR HALA2009032300097

- Difficulty date: March 23, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 26,970 hours, 5,173 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329C
- Part serial: G1468
- Condition: Making Metal
- Location: Nr 2 Engine
- Part time: 9,043 hours, 1,651 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON DURING NR 2 ENGINE EXTERNAL INSPECTION FOUND NR 2 IDG DPI POPPED.  INSPECTED NR 2 IDG SCAVENGE FILTER AND IGD OIL FOUND METAL PARTICLES.  REMOVED NR 2 IDG PER TASK 767-3-405001.  INSTALLATION AND LEAK PENDING (2823692).  REMOVED AND REPLACED NR 2 IDG PER HALL 767-3-405001.  TEST NORMAL AND NO LEAKS NOTED.
